# SDR CALA2013083090877

- Difficulty date: August 29, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 67,692 hours, 24,768 cycles
- Engine: Pwa PW2037
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: B-Nut
- Condition: Loose
- Location: Slat Actuator
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLUID LEAKING OUT OF WEEP HOLE UNDER LT WING.  FOUND 'B' NUT LOOSE ON NR 3 SLAT ACTUATOR.  TIGHTENED 'B' NUT.  OPERATIONS CHECKED NORMAL, NO LEAKS NOTED.
